# SDR CALA2023112203445

- Difficulty date: November 19, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 87,085 hours, 12,248 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 21SN04466
- Part serial: U020936
- Condition: Intermittent
- Location: Rh Engine
- Part time: 6,769 hours, 1,014 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG FUEL FILTER EICAS CAUTION. CAUTION WENT AWAY AFTER ABOUT 15 MIN. REF AMM TASK 73-34-01-424-008-H00. ENGINE RUN PERFORMED BY FLIGHT CREW, NO LEAKS NOTICED AND EICAS FUEL FILTER MESSAGE DID NOT APPEAR. OK TO CONTINUE SERVICE. SWITCH, FUEL PR OFF 64-7334-9-9001 0936 ON 64-7334-9-9001 6721 SWITCH, FUEL PR OFF 64-7334-9-9001 0936 ON 0000 WORKED REF FIM 73-11 FT 803 AND REMOVED R ENG FUEL FILTER REF AM M TASK 73-11-02-004-001-H00, INSPECTED FUEL FILTER REF AMM TASK 73-11-02-216-001-H00 WITH NO FINDINGS BUT PRECAUTIONARY INSTALLE D A NEW FUEL FILTER REF AMM REF AMM TASK 73-11-02-404-008-H00. A DDITINALLY REMOVED R ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITC H REF AMM TASK 73-34-01-024-001-H00 (S/N U020936) AND INSTALLED A NEW FUEL FILTER DIFFERENTIAL PRESSURE SWITCH (S/N CFL6721B) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1869450 SN OFF 0936.
